RSS

Medication and weight gain

20 Dec

When I first went on quetiapine, I got to the highest weight I had ever been in my life, slowly I lost the weight through bad anorexic behaviours. Now I have been changed to olanzopine and exactly the same is happening, my weight is rocketing, even though I am eating under 300 calories a day.

It is killing me, I am getting bigger by the day, I hate it. As an anorexic, gaining this amount of wait it devastating.

Advertisements
 
1 Comment

Posted by on 20/12/2012 in Uncategorized

 

One response to “Medication and weight gain

  1. bipolar2dad

    25/12/2012 at 2:24 pm

    I know what you mean about quietapine. I’ve never been this big! My doctor does want me on a high dose, saying that the benefits outweigh the side effects, but there is a point I cant cross 🙂
    Not sure what to do

     

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: